# SDR IPXA2021122977372

- Difficulty date: December 28, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,622 hours, 15,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR  ** L1 DOOR DOES NOT WORK FROM INSIDE SWITCH. DEFERRED IAW MEL 52-10-3-1-2-1-2. L1 DOOR DOES NOT OPEN/CLOSE ELECTRICALLY.T/S PER WDM 52-11-01, FOUND GIRT BAR SWITCH S1-1090 STICKING, FREED UP SWITCH & PERFORMED OPS CK PER AMM 52-10-01-700-801. THIS CLEARS M768045, PLACARD REMOVED.
